# SDR USAASB03100

- Difficulty date: July 4, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - PILOT REPORTED THE EMERGENCY EXIT LIGHTS CONTINUALLY FLASH ON AND OFF.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT EMERGENCY LGIHT BATTERY CHARGER ASSEMBLY.  OPS CHECK GOOD.  (M)
